# SDR DL757011260

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 30,149 hours, 14,672 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 141T480149
- Part serial: 98125H4923
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO DEN WITH SMOKE IN COCKPIT. FOUND TERMINAL ON LEFT NR 1 WINDOW FOR WINDOW HEAT BURNT WHERE TERMINAL BLOCK IS BONDED TO WINDOW SURFACE AT LOWER LEFT CORNER OF WINDOW.
